8 doctors weighed in:

Does creatine supplements cause "shrinkage" in males?

8 doctors weighed in
Dr. Shane Miller
Sports Medicine
6 doctors agree

In brief: No

Testicular atrophy or "shrinkage" is not a common side effect of creatine.
However, because supplements are not regulated by the fda, many contain contaminants such as anabolic steroids, which are known to cause testicular atrophy.

In brief: No

Testicular atrophy or "shrinkage" is not a common side effect of creatine.
However, because supplements are not regulated by the fda, many contain contaminants such as anabolic steroids, which are known to cause testicular atrophy.
Dr. Shane Miller
Dr. Shane Miller
Thank

In brief: No

However, since creatine is a muscle protein, you could be making your kidneys work overtime.
Drink plenty of fluids to flush nitrogen waste out.

In brief: No

However, since creatine is a muscle protein, you could be making your kidneys work overtime.
Drink plenty of fluids to flush nitrogen waste out.
Dr. Michael Louie
Dr. Michael Louie
Thank
Get help from a real doctor now
Dr. Warren Strudwick
Board Certified, Sports Medicine
27 years in practice
491K people helped
Continue
111,000 doctors available
Read more answers from doctors